Corrigendum to: Holomorphic Morse inequalities on manifolds with boundary
Annales de l'Institut Fourier, Volume 58 (2008) no. 1, p. 377-381
A statement in the paper “Holomorphic Morse inequalities on manifolds with boundary” saying that the holomorphic Morse inequalities for an hermitian line bundle L over X are sharp as long as L extends as semi-positive bundle over a Stein-filling is corrected, by adding certain assumptions. A more general situation is also treated.
Nous corrigeons l’énoncé qui affirme que les inégalités de Morse holomorphes pour un fibré hermitien en droites L sur X sont optimales tant que L s’étend comme un fibré semi-positif sur un remplissage Stein, paru dans l’article “Inégalités de Morse holomorphes sur des variétés à bord”. Nous ajoutons certaines conditions et considérons une situation plus générale.
DOI : https://doi.org/10.5802/aif.2354
Classification:  32L10,  32A25,  32L20
Keywords: Line bundles, cohomology, harmonic forms, holomorphic sections, Bergman kernel
@article{AIF_2008__58_1_377_0,
     author = {Berman, Robert},
     title = {Corrigendum to: Holomorphic Morse inequalities on manifolds with boundary},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {58},
     number = {1},
     year = {2008},
     pages = {377-381},
     doi = {10.5802/aif.2354},
     mrnumber = {2401226},
     zbl = {1137.32304},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2008__58_1_377_0}
}
Berman, Robert. Corrigendum to: Holomorphic Morse inequalities on manifolds with boundary. Annales de l'Institut Fourier, Volume 58 (2008) no. 1, pp. 377-381. doi : 10.5802/aif.2354. http://www.numdam.org/item/AIF_2008__58_1_377_0/

[1] Berman, R. Holomorphic Morse inequalities on manifolds with boundary, Ann. Inst. Fourier (Grenoble), Tome 55 (2005) no. 4, pp. 1055-1103 | Article | Numdam | MR 2157164 | Zbl 1082.32001